# SDR USAA920080139

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 21,331 hours, 8,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - BC4 CHECK, CORROSION ON SHEAR PLATE, BS 3310 / FR 69 - BD 3366 / FR 70, -Y1732.  REPLACED SHEAR PLATE, BS 3310 / FR 69 - BD 3366 / FR 70, -Y1732 IAW A320 SRM 51-72-11.
